# SDR CA051223004

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 406040506101
- Part serial: A1643
- Condition: Cracked
- Location: Freewheeling
- Part time: 4,627 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 FATIGUE CRACKS WERE FOUND AROUND TWO LOWER ENGINE ATTACHMENT BOLT HOLES.
